Does anyone feel dizzy on Gabapentin?

Question is Closed Report Mark as Favorite

Answers (1)

13 Jan 2010

Hello, yes this possible, Gabapentin (Neurontin). However some ways to minimize this are to make sure you eat protien, of some type, when taking this medication as to avoid a gastric dumping experience. Second, stand slowly from a sitting position so you do not fall. Another consideration is if you are taking too much at one dose, and not spreading them out during the daytime, ie: three times daily. Hope that this helps.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I am 31 year old female and I am on percocet and gabapentin?

I have degenerative disc disease in my neck and osterarthritis in lower back. I have nuropthy pain and numbness, crawling of my upper thigh, weakess ...

1 answer 19 Nov 2010

I had a ruptured disc and since been put on Gabapentin. I've had terrible diarehea & feel like flu?

The Gabapentin was 1 300 mg once daily for 1 week, then 2, working up to 3 daily. I feel horrible and spent 5 hrs. in the bathroom yest. and another ...

1 answer 21 Apr 2011

Does the tiredness, nightly anxiety and irritability go away after taking gabapentin for some time?

I was put on gabapentin for migraines, and it seemed to work great for that, but made me feel tired during the day, created periods of anxiety during ...

1 answer 1 Sep 2011

My Dr. wants me to take Galise. Is it different than gabapentin or Lyrica?

In the past I have taken both Lyrica and gabapentin and got ill from them. I was dizzy , nauseous and felt terrible.It got worse the longer I took ...

2 answers 29 Sep 2013

Gabapentin - I just started taking this and feel terrible today only have taken 2 pills..is this?

... normal will it pass ?? Had anyone else had a similar experience? I am taking it for migraines and it was just prescribed, but I was not expecting ...

3 answers 17 Oct 2013